View : 113 Download: 0

Categorical relations between Langlands dual quantum affine algebras: doubly laced types

Title
Categorical relations between Langlands dual quantum affine algebras: doubly laced types
Authors
Kashiwara, MasakiOh, Se-jin
Ewha Authors
오세진
SCOPUS Author ID
오세진scopus
Issue Date
2019
Journal Title
JOURNAL OF ALGEBRAIC COMBINATORICS
ISSN
0925-9899JCR Link

1572-9192JCR Link
Citation
JOURNAL OF ALGEBRAIC COMBINATORICS vol. 49, no. 4, pp. 401 - 435
Keywords
Longest elementr-Cluster pointSchur-Weyl diagramCombinatorial Auslander-Reiten quiversLanglands duality
Publisher
SPRINGER
Indexed
SCIE; SCOPUS WOS
Document Type
Article
Abstract
We prove that the Grothendieck rings of category CQ(t)</mml:msubsup> over quantum affine algebras Uq</mml:msubsup>(g(t))(t=1,2) associated with each Dynkin quiver Q of finite type A2n-1 (resp. Dn+1) are isomorphic to one of the categories CQ over the Langlands dual Uq(Lg(2)) of Uq(g(2)) associated with any twisted adapted class [Q] of <mml:msub>A2n-1 (resp. <mml:msub>Dn+1). This results provide simplicity-preserving correspondences on Langlands duality for finite-dimensional representation of quantum affine algebras, suggested by Frenkel-Hernandez.
DOI
10.1007/s10801-018-0829-z
Appears in Collections:
자연과학대학 > 수학전공 > Journal papers
Files in This Item:
There are no files associated with this item.
Export
RIS (EndNote)
XLS (Excel)
XML


qrcode

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

BROWSE